RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 9, Pages 1518–1524 (Mi de8812)  

Integral Equations and Integral-Differential

Stability of the solution of some integro-differential equations that describe the dynamics of viscoelastic systems under random perturbation of their parameters

V. D. Potapov

Moscow State University of Railway Communications

Full text: PDF file (1075 kB)

English version:
Differential Equations, 1995, 31:9, 1472–1480

Bibliographic databases:
UDC: 517.968.7
Received: 22.11.1994

Citation: V. D. Potapov, “Stability of the solution of some integro-differential equations that describe the dynamics of viscoelastic systems under random perturbation of their parameters”, Differ. Uravn., 31:9 (1995), 1518–1524; Differ. Equ., 31:9 (1995), 1472–1480

Citation in format AMSBIB
\Bibitem{Pot95}
\by V.~D.~Potapov
\paper Stability of the solution of some integro-differential equations that describe the dynamics of viscoelastic systems under random perturbation of their parameters
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 9
\pages 1518--1524
\mathnet{http://mi.mathnet.ru/de8812}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433672}
\zmath{https://zbmath.org/?q=an:0863.45006}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 9
\pages 1472--1480


Linking options:
  • http://mi.mathnet.ru/eng/de8812
  • http://mi.mathnet.ru/eng/de/v31/i9/p1518

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019